Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lumbar Discectomy/Laminectomy, hips and thighs burning. Prescribed percocet, tramadol, gabapentin. Can strong medicine be taken?

I had a Lumbar Discectomy/ Laminectomy on the L5-S1 2 days and my butt, hips, & Thighs are burning on both sides instead of just the left which is where I had the problem? Last Night sucked I think I cried most of the night. My surgeon sent me home with the same prescriptions/dosage I had before my surgery and I feel Like I might die.( Percocet 7.5/325 1every 6 hrs; Tramadol 2 every 6 hrs; Gabapentin 800mg 1 x 3 times per day.) Is there something that would be better or more of a extended release medicine so I can sleep more than 2.5 hrs at a time? I am miserable. What should I do? Do I have the right to ask for something a little stronger for a few days:
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Yes, there is no problem if you want to extend the doses of analgesics. I would suggest you to take Brufen for pain relief. Also take rest and keep your leg in bending position. It would be better soon.
Answered: Sun, 20 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor